# SDR RRXA003674

- Difficulty date: November 8, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 88,537 hours, 28,578 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Flange
- Part number: DOUGLAS
- Condition: Corroded
- Location: Sta Y=1745 Rbl23
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE LOWER SIDE OF TOP FLANGE OF FLOOR SUPORT AT CLIP NUTS AT STA Y=1745 AND RBL 23, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 51-1-21, 51-1-20 FIG 6 AND 53-2-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
